MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 00; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 00; CEMENTLESS STEM
Catalog Number 01.18.098
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 october 2019: lot 152520: (b)(4) items manufactured and released on 29-sep-2015.Expiration date: 2020-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: hip revision surgery performed 3 years after stem implantation.The patient underwent a first revision of the acetabular component 1 year after primary surgery due to suboptimal position of the cup.Radiographic images provided show the presence of radiolucent lines in proximal gruen zones and the stem looks slightly undersized.The reason of this choice is unknown: particular patient anatomy or bone morphology may be a reason but this cannot be determined on the basis of images received.Aseptic loosening is a possible literature described adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
About 3 years and 2 months after primary the surgeon revised the patient hip for stem loosening.All hardware revised successfully.Between primary and this surgery the patient had another revision for infection on the (b)(6) 2017 where all acetabular components and the ceramic head were revised.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 00
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9260470
Report Number3005180920-2019-00920
Device Sequence Number13923112
Product Code LZO
UDI-Device Identifier07630030803765
UDI-Public07630030803765
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2020
Device Catalogue Number01.18.098
Device Lot Number152520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;